# SDR DLM88990236

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Row 38
- Component: BV03112N36
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A NOTICED ELECTRICAL SMELL IN AFT OF CABIN NEAR LAVS.  FOUND OVERHEAD FLUORSCENT LIGHT SHORTED OUT AT ROW 38 ABC.  REMOVED WIRES FROM SOCKET AND CAPPED OFF.
